# SDR BAQA083519

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 1,669 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: L284M30C1003
- Part serial: 683
- Condition: Inaccurate
- Location: Fuel Cell
- Part time: 19 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SENSOR PRODUCING IMPROPER FUEL READING. REPLACED WITH SERVICEABLE UNIT.
